Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A counterexample to a lower bound for a class of pseudodifferential operators


Authors: Marco Mughetti and Fabio Nicola
Journal: Proc. Amer. Math. Soc. 132 (2004), 3299-3303
MSC (2000): Primary 35S05
Published electronically: June 2, 2004
MathSciNet review: 2073305
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a counterexample to a possible improvement of a lower bound for a class of pseudodifferential operators with symplectic characteristic manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35S05

Retrieve articles in all journals with MSC (2000): 35S05


Additional Information

Marco Mughetti
Affiliation: Department of Mathematics, University of Bologna, Piazza di Porta S. Donato 5, 40127 Bologna, Italy
Email: mughetti@dm.unibo.it

Fabio Nicola
Affiliation: Department of Mathematics, University of Torino, via Carlo Alberto 10, 10123 Torino, Italy
Email: nicola@dm.unito.it

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07486-6
PII: S 0002-9939(04)07486-6
Keywords: Pseudodifferential operators, lower bounds
Received by editor(s): August 10, 2003
Published electronically: June 2, 2004
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2004 American Mathematical Society